Stability of ternary antiderivation in ternary Banach algebras via fixed point theorem




In this paper, we introduce the concept of ternary antiderivation on ternary Banach algebras and investigate the stability of ternary antiderivation in ternary Banach algebras, associated to the \((\alpha,\beta)\)-functional inequality:

\begin{cases} &\| \mathcal{F}(x+y+z) - \mathcal{F}(x+z) - \mathcal{F}(y-x+z) - \mathcal{F}(x-z) \| \\ &\leq \| \alpha (\mathcal{F}(x+y-z) + \mathcal{F}(x-z) - \mathcal{F}(y)) \| + \| \beta (\mathcal{F}(x-z) \\ &+ \mathcal{F}(x) - \mathcal{F}(z)) \| \end{cases}where \(\alpha\) and \(\beta\) are fixed nonzero complex numbers with \(\vert\alpha \vert +\vert \beta \vert<2\) by using the fixed point method.


Hyers-Ulam stability , stability , fixed point method , ternary antiderivation , ternary Banach algebra , additive functional inequality

Mathematics Subject Classification:

47B47 , 11E20 , 17B40 , 39B72 , 47H10
  • Pages: 273–288
  • Date Published: 2023-08-08
  • Vol. 25 No. 2 (2023)

M. R. Abdollahpoura, R. Aghayaria and M. Th. Rassias, “Hyers-Ulam stability of associated Laguerre differential equations in a subclass of analytic functions”, J. Math. Anal. Appl., vol. 437, no. 1, pp. 605–612, 2016. DOI:

J. Brzdęk, “On a method of proving the Hyers-Ulam stability of functional equations on restricted domains”, Aust. J. Math. Anal. Appl., vol. 6, no. 1, Art. ID 4, 2009.

J. Brzdęk, L. Cˇadariu and K. Ciepliński, “Fixed point theory and the Ulam stability”, J. Funct. Spaces, vol. 2014, Article ID 829419, 2014. DOI:

J. Brzdęk, L. Cˇadariu, K. Ciepliński, A. Fošner and Z. Leśniak, “Survey on recent Ulam stability results concerning derivations”, J. Funct. Spaces, vol. 2016, Article ID 1235103, 2016. DOI:

J. Brzdęk and K. Ciepliński, “Hyperstability and superstability”, Abstr. Appl. Anal., vol. 2013, Art. ID 401756, 2013. DOI:

J. Brzdęk and A. Fošner, “On approximate generalized Lie derivation”, Glas. Mat. Ser. III, vol. 50, no. 1, pp. 77–99, 2015. DOI:

J. Brzdęk, A. Fošner and Z. Leśniak, “A note on asymptotically approximate generalized Lie derivations”, J. Fixed Point Theory Appl., vol. 22, no. 2, Art. ID 40, 2020. DOI:

M. Dehghanian and S. M. S. Modarres, “Ternary γ-homomorphisms and ternary γ- derivations on ternary semigroups”, J. Inequal. Appl., vol. 2012, Art. ID 34, 2012. DOI:

M. Dehghanian, S. M. S. Modarres, C. Park and D. Y. Shin, “C∗-Ternary 3-derivations on C∗-ternary algebras”, J. Comput. Anal. Appl., vol. 2013, Art. ID 124, 2013. DOI:

M. Dehghanian and C. Park, “C∗-Ternary 3-homomorphisms on C∗-ternary algebras”, Results Math., vol. 66, no. 1-2, pp. 87–98, 2014. DOI:

M. Dehghanian, Y. Sayyari and C. Park, “Hadamard homomorphisms and Hadamard derivations on Banach algebras”, Miskolc Math. Notes, vol. 24, no. 1, pp. 129–137, 2023. DOI:

J. B. Diaz and B. Margolis, “A fixed point theorem of the alternative for contractions on a generalized complete metric space”, Bull. Amer. Math. Soc., vol. 74, pp. 305–309, 1968. DOI:

E. D. Habil, “Double sequences and double series”, Islamic Univ. J. Ser. Nat. Stud. Eng., vol. 14, no. 1, pp. 1–32, 2006.

M. R. Haddadi and M. Dehghanian, “Existence and convergence theorems for equilibrium problems and fixed point problem”, Southeast Asian Bull. Math., vol. 42, no. 4, pp. 559–568, 2018.

S. A. Hosseinioun, R. Farrokhzad and M. Eshaghi Gordj, “Nearly higher ternary derivations in Banach ternary algebras: An alternative fixed point approach”, Int. J. Nonlinear Anal. Appl., vol. 5, no. 2, pp. 7-15, 2014. DOI:

V. Govindan, C. Park, S. Pinelas and Th. M. Rassias, “Hyers-Ulam stability of an additive-quadratic functional equation”, Cubo, vol. 22, no. 2, pp. 233–255, 2020. DOI:

D. H. Hyers, “On the stability of the linear functional equation”, Proc. Nat. Acad. Sci. U.S.A., vol. 27, pp. 222–224, 1941. DOI:

R. Kerner, “Ternary algebraic structures and their applications in physics”, Pierre et Marie Curie University, Paris; Proc. BTLP, 23rd International Conference on Group Theoretical Methods in Physics, Dubna, Russia, 2000. DOI: ph/0011023.

F. Lü and H. Guo, “On meromorphic solutions of the Fermat-type functional equation f(z)n + f(z + c)m = eαz+β”, Mediterr. J. Math., vol. 19, no. 3, Art. ID 118, 2022. DOI:

D. Mihet and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces”, J. Math. Anal. Appl., vol. 343, no. 1, pp. 567–572, 2008. DOI:

Y. Nambu, “Generalized Hamiltonian mechanics”, Phys. Rev., vol. 7, no. 8, pp. 2405–2412, 1973. DOI:

S. Paokanta, M. Dehghanian, C. Park and Y. Sayyari, “A system of additive functional equations in complex Banach algebras”, Demonstr. Math., vol. 56, no. 1, Art. ID 20220165, 2023. DOI:

C. Park, “Homomorphisms between Poisson JC∗-algebras”, Bull. Braz. Math. Soc. (N.S.), vol. 36, no. 1, pp. 79–97, 2005. DOI:

C. Park, “Fixed point method for set-valued functional equations”, J. Fixed Point Theory Appl., vol. 19, no. 4, pp. 2297–2308, 2017. DOI:

C. Park,“Thestabilityofanadditive(ρ1,ρ2)-functionalinequalityinBanachspaces”,J.Math. Inequal., vol. 13, no. 1, pp. 95–104, 2019. DOI:

C. Park, “Derivation-homomorphism functional inequality”, J. Math. Inequal., vol. 15, no. 1, pp. 95–105, 2021. DOI:

Y. Sayyari, M. Dehghanian and Sh. Nasiri, “Solution of some irregular functional equations and their stability”, J. Linear Topol. Algebra, vol. 11, no. 4, pp. 271–277, 2022. DOI:

Y. Sayyari, M. Dehghanian and C. Park, “A system of biadditive functional equations in Banach algebras”, Appl. Math. Sci. Eng., vol. 31, no. 1, Art. ID 2176851, 2023. DOI:

Y. Sayyari, M. Dehghanian, C. Park and J. Lee, “Stability of hyper homomorphisms and hyper derivations in complex Banach algebras”, AIMS Math., vol. 7, no. 6, pp. 10700–10710, 2022. DOI:

N. Širovnik, “On certain functional equation in semiprime rings and standard operator algebras”, Cubo, vol. 16, no. 1, pp. 73–80, 2014. DOI: 06462014000100007.

Most read articles by the same author(s)


Download data is not yet available.



How to Cite

M. Dehghanian, C. Park, and Y. Sayyari, “Stability of ternary antiderivation in ternary Banach algebras via fixed point theorem”, CUBO, pp. 273–288, Aug. 2023.